# SDR AALA201808209041

- Difficulty date: August 18, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 57,827 hours, 25,326 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 757A000010
- Part serial: 00803
- Condition: Defective
- Location: Ac Bay
- Part time: 80,524 hours, 35,221 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS GROUNDED. DURING CLIMB OUT, AT APPROXIMATELY 13,000 FEET, FLIGHT ATTENDANTS REPORTED SMOKE IN CABIN. SMOKE CHECKLIST ACCOMPLISHED. LEFT PACK AND CABIN FANS TURNED OFF.  LANDED WITHOUT INCIDENT AT FLL. REPLACED AIR CYCLE MACHINE LEFT PACK PER AMM 21-52-21-400-001-A.
